# SDR ABXA9900107

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 13391
- Condition: Defective
- Location: Windshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START FOR REPOSITIONING FLIGHT, CREW REPORTED SMELL OF SMOKE IN COCKPIT.  REPLACED LEFT AND CENTER WINDSHIELD TEMPERATURE CONTROLLERS.  DETERMINED BAD FILTER WAS CAUSING ODOR.
